# SDR 2004UALA00932

- Difficulty date: October 11, 2004
- Submitted: October 20, 2004
- Operation: Air carrier
- Aircraft: N913UA
- Make and model: Boeing 737522
- Aircraft serial: 25291
- Aircraft time: 36,400 hours, 27,187 cycles
- Engine: Ge CFM56*
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Dislodged
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1L SLIDE PACK FELL OUT.  SHOP FINDINGS SHOWED THAT SLIDE NEEDED REPACKING.  SLIDE WAS INSPECTED, REPACKED AND RETURNED TO SERVICE.
